Gemcitabine-induced pseudocellulitis: a case report and review of the literature.
Аннотация
Gemcitabine is a chemotherapeutic agent used in a wide variety of solid tumours. Known side effects include a dose-limiting myelosuppressive toxicity, mild rash, and radiation-dependent dermatitis. Rarely, localized inflammation in the form of pseudocellulitis has also been observed. We present the case of a 77-year-old woman with a history of a Whipple procedure for pancreatic adenocarcinoma who presented to the emergency department after the start of gemcitabine therapy with increased erythema, swelling, and tenderness in her lower legs. Relevant past medical history included peripheral vascular disease, dyslipidemia, and hypertension. A diagnosis of gemcitabine-induced pseudocellulitis aggravated by venous stasis was confirmed after an extensive workup. This case report and the literature review describe this rare reaction, highlighting the need for increased recognition to avoid unnecessary therapeutic intervention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.